# SDR GTIA2017112102253

- Difficulty date: November 21, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 731259
- Aircraft time: 3,250 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460503204
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 2  DENTED. REPAIRED IAW EO 5743-1754.
